# SDR CALA2017051201351

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,253 hours, 12,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964433
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OPERATIONAL TEST FOUND SEAT 3C EMERGENCY LIGHT COVER MISSING.  REPLACED THE LIGHT ASSY AND OP TESTED NORMAL IAW AMM 33-51-12-332-001, REV 87 & AMM 33-51-12-712-009, REV 87.
